IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2007 >
Volume 1 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/337

Title: On the Error-Correcting Performance of some Binary and Ternary Linear Codes
Authors: Baicheva, Tsonka
Keywords: Proper Codes
Binary Cyclic Codes
Ternary Cyclic and Negacyclic Codes
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 1, No 2, (2007), 157p-170p
Abstract: In this work, we determine the coset weight spectra of all binary cyclic codes of lengths up to 33, ternary cyclic and negacyclic codes of lengths up to 20 and of some binary linear codes of lengths up to 33 which are distance-optimal, by using some of the algebraic properties of the codes and a computer assisted search. Having these weight spectra the monotony of the function of the undetected error probability after t-error correction P(t)ue (C,p) could be checked with any precision for a linear time. We have used a programm written in Maple to check the monotony of P(t)ue (C,p) for the investigated codes for a finite set of points of p € [0, p/(q-1)] and in this way to determine which of them are not proper.
URI: http://hdl.handle.net/10525/337
ISSN: 1312-6555
Appears in Collections:Volume 1 Number 2

Files in This Item:

File Description SizeFormat
sjc022-vol1-num2-2007.pdf146.31 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback